• Title of article

    On oscillatory and asymptotic properties of solutions of certain nonlinear third order differential equations Original Research Article

  • Author/Authors

    M. Gera، نويسنده , , J.R. Graef، نويسنده , , M. Gregus، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1998
  • Pages
    9
  • From page
    417
  • To page
    425
  • Keywords
    disconjugate , Oscillation , third order , Asymptotic behaviour , Nonlinear
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1998
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856576